# SDR NOCA15207

- Difficulty date: September 15, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535E437
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: C8E3812
- Part serial: 2700
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

EGT N2 N3 EXCEEDED LIMITS REJECTED T/O RIGHT ENGINE EGT 889 N2 105 N3 100.  PERFORMED FIM 71-05-00 CHECK INLET AND EXHAUST INSPECTED CHIPS REPLACED BVCU AS PER MM 75-32-01.
